# SDR AALA982164

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 3.5 INCH DENT IN SKIN AT STATION 308 STRINGER 22R.  CUT OUT 3 INCH BY 4 INCH AREA AT STRINGER AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 24.  (M)
